IJPAM: Volume 78, No. 8 (2012)
MAPPINGS IN THE SECOND SENSE
Department of Mathematics
Seosan, Chungnam, 356-706, KOREA
Abstract. In this article, a new generalized identity for partial differentiable mappings on a bidimensional interval is derived. By using this equality, the author establish the generalizations of the Simpson-like type inequalities for differentiable co-ordinated -convex mappings in the second sense on the rectangle from the plain.
Received: April 4, 2012
AMS Subject Classification: 26A24, 26A25, 26E15
Key Words and Phrases: convexity, -convexity, co-ordinated convexity, Simpson's integral inequality
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395